# SDR DALA2022072705161

- Difficulty date: July 27, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 131,427 hours, 19,590 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 181, RT OFF WING ESCAPE SLIDE INFALTION CYLINDER DAMAGED. CORRECTIVE ACTION: REPLACED RIGHT OFF WING SIDE CYLINDER. (9305411, 2336458)
